# SDR 20001227SH015

- Difficulty date: November 20, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N211SJ
- Make and model: Gulstm G1159B
- Aircraft serial: 75
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR BEAM HAD CORROSION UNDERNEATH AILERON.  (X)
